Difference schemes of the sixth order of accuracy for a Poisson equation of an arbitrary number of dimensions
Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 934-936
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_5_a21,
author = {G. I. Sulkhanishvili},
title = {Difference schemes of the sixth order of accuracy for a {Poisson} equation of an arbitrary number of dimensions},
journal = {Differencialʹnye uravneni\^a},
pages = {934--936},
year = {1975},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_5_a21/}
}
TY - JOUR AU - G. I. Sulkhanishvili TI - Difference schemes of the sixth order of accuracy for a Poisson equation of an arbitrary number of dimensions JO - Differencialʹnye uravneniâ PY - 1975 SP - 934 EP - 936 VL - 11 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_5_a21/ LA - ru ID - DE_1975_11_5_a21 ER -
G. I. Sulkhanishvili. Difference schemes of the sixth order of accuracy for a Poisson equation of an arbitrary number of dimensions. Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 934-936. http://geodesic.mathdoc.fr/item/DE_1975_11_5_a21/